Extending Baire property by uncountably many sets

Journal of Symbolic Logic 75 (3):896-904 (2010)
  Copy   BIBTEX

Abstract

We show that for an uncountable κ in a suitable Cohen real model for any family {A ν } ν<κ of sets of reals there is a σ-homomorphism h from the σ-algebra generated by Borel sets and the sets A ν into the algebra of Baire subsets of 2 κ modulo meager sets such that for all Borel B, B is meager iff h(B) = 0. The proof is uniform, works also for random reals and the Lebesgue measure, and in this way generalizes previous results of Carlson and Solovay for the Lebesgue measure and of Kamburelis and Zakrzewski for the Baire property

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,635

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Mathias Absoluteness and the Ramsey Property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
▵13-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
A Minimal Counterexample to Universal Baireness.Kai Hauser - 1999 - Journal of Symbolic Logic 64 (4):1601-1627.
Ramsey Sets, the Ramsey Ideal, and Other Classes Over R.Paul Corazza - 1992 - Journal of Symbolic Logic 57 (4):1441 - 1468.
Computational Randomness and Lowness.Sebastiaan A. Terwijn & Domenico Zambella - 2001 - Journal of Symbolic Logic 66 (3):1199-1205.
Amoeba Reals.Haim Judah & Miroslav Repickẏ - 1995 - Journal of Symbolic Logic 60 (4):1168-1185.

Analytics

Added to PP
2010-09-12

Downloads
15 (#693,217)

6 months
1 (#419,510)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references